| Catalog Number |
5517F702 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: surgeon did revision of right stryker pressfit cr femur and baseplate after 1 year out of surgery - surgeon did not perform the primary surgery just the revision and wants to send back femoral component.He believes not enough bone growth was on the femur.As reported by hospital management: i included the tibia so you can see there is bone growth.The femur has some too.The patient is a year or so out.The surgeon felt it did not have enough bone growth on the femur.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.